# SDR UIEA2021110802364

- Difficulty date: November 7, 2021
- Submitted: November 8, 2021
- Operation: Air carrier
- Aircraft: N1013A
- Make and model: Boeing 767-36N
- Aircraft serial: 30110
- System (JASC): 4900 · Airborne Auxiliary Power Unit (APU) System
- Part: None
- Condition: None
- Stage of operation: TX
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K, O

## Discrepancy

AFTER EXT POWER DISC DUCT PSI FALLS TO ABOUT 10PSI W/ PACKS ON(  PLACED ON MDDR 156389 IAW MEL 49-11-01-01 CAT C DUE 17NOV21    /   EH 1155Z REFENCE LOG 1386918 ITEM M14 CVG 07NOV INSPECTED APU COMPARTMENT DUCTS AND PERFORMED BLEED AIR OPC IAW AMM 49-57-01. OPC NORMAL. ALSO PERFORMED ENGINE DRY MOTOR. N2 SPEED/29 PERCENT IAW AMM 71-00-00.THIS CLEARS DMI 156389, MCC NOTIFIED, PLACARD REMOVED  )
